Alert archive / New Mexico / Tornado Warnings in 2019
Tornado Warning 17, NWS Albuquerque, NM
NWS Albuquerque, NM issued this tornado warning at Jun 3, 2019, 2:45 PM MDT for Lincoln County, New Mexico. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2019, 2:45 PM MDT (20:45 UTC)
- Expired
- Jun 3, 2019, 3:17 PM MDT
- In force
- 32 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 96 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 8.8 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 539 J/kg
- Mixed-layer CIN
- -277 J/kg
- Mixed-layer LCL
- 1725 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
026
WFUS55 KABQ 032045
TORABQ
NMC027-032130-
/O.NEW.KABQ.TO.W.0017.190603T2045Z-190603T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albuquerque NM
245 PM MDT Mon Jun 3 2019
The National Weather Service in Albuquerque has issued a
* Tornado Warning for...
Southeastern Lincoln County in central New Mexico...
* Until 330 PM MDT.
* At 244 PM MDT, a severe thunderstorm capable of producing a tornado
was located 10 miles south of Tinnie, or 29 miles east of Ruidoso,
moving northeast at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Sunset around 310 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes in mountainous terrain are hard to see. Do not wait to see
or hear the tornado. Go to a safe place now.
&&
LAT...LON 3314 10518 3322 10528 3346 10505 3336 10490
TIME...MOT...LOC 2044Z 221DEG 22KT 3322 10518
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
542 follow-up statements
076
WWUS55 KABQ 032102
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
302 PM MDT Mon Jun 3 2019
NMC027-032130-
/O.CON.KABQ.TO.W.0017.000000T0000Z-190603T2130Z/
Lincoln-
302 PM MDT Mon Jun 3 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM MDT FOR
SOUTHEASTERN LINCOLN COUNTY...
At 302 PM MDT, a severe thunderstorm capable of producing a tornado
was located 10 miles southeast of Tinnie, or 32 miles east of
Ruidoso, moving northeast at 20 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Sunset around 325 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes in mountainous terrain are hard to see. Do not wait to see
or hear the tornado. Go to a safe place now.
&&
LAT...LON 3318 10513 3326 10524 3346 10505 3336 10490
TIME...MOT...LOC 2102Z 228DEG 16KT 3325 10512
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
54270
WWUS55 KABQ 032117
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
317 PM MDT Mon Jun 3 2019
NMC027-032126-
/O.CAN.KABQ.TO.W.0017.000000T0000Z-190603T2130Z/
Lincoln-
317 PM MDT Mon Jun 3 2019
...THE TORNADO WARNING FOR SOUTHEASTERN LINCOLN COUNTY IS
CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
central New Mexico.
LAT...LON 3318 10513 3326 10524 3346 10505 3336 10490
TIME...MOT...LOC 2114Z 221DEG 22KT 3332 10505
$$
54What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Jun 3, 1:42 PM MDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jun 3, 1:42 PM MDT, 1 hour 3 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 142 PM MDT Mon Jun 3 2019 .SYNOPSIS... Strong to severe thunderstorms will remain possible over the area tonight through Tuesday as a slow-moving storm system approaching from the west interacts with abundant moisture across eastern New Mexico. Large hail, damaging winds, heavy rainfall, lightning, and a couple tornados are possible over parts of central and eastern New Mexico. The storm system responsible for all the severe weather will move over New Mexico Wednesday and increase the chance for showers and storms in many areas, but fortunately, the threat for severe weather will decrease. The focus for thunderstorms will shift into northeast New Mexico Thursday while the remainder of the state warms up and dries out. More typical June heat will arrive over the region Friday through the weekend as high pressure develops over northern Mexico. && .DISCUSSION... A 574dm H5 low over southern CA will drift eastward into AZ through Tuesday while low level moisture across TX continues advecting northwestward into eastern New Mexico. This pattern will continue the threat for strong to severe storms over the eastern half of the state through Tuesday. Fortunately, the stronger mid and upper level winds that assisted with deeper sheer and instability will shift east and reduce the coverage of severe weather. Nonetheless, there remains a slight risk for severe storms with damaging winds, large hail, and a couple tornados today through Tuesday over at least eastern NM. By Wednesday, the upper wave fills to near 578dm while shifting east over NM. This will lead to a lesser severe threat with the focus more on slow-moving storms with heavy rainfall. PW values will rise to near 0.75" over central and western NM so localized heavy rain will increase compared to recent days. High temperatures Wednesday will also be well below normal with deeper moisture and numerous showers and storms. The upper wave shifts onto the south plains Thursday and deepens again to near 574dm. Meanwhile, a shortwave ridge begins building over western NM. This will lead to stronger northwest flow over northeastern NM and the potential for stronger storms again across the plains. Much drier and warmer conditions are on the way Friday through the weekend as strong warm advection leads to highs more typical for early June. The first 90F reading is possible at KABQ with perhaps the first 100F at KROW. If KABQ doesn't hit 90 by June 5th it will be the latest first 90F reading since 1999. Guyer && .FIRE WEATHER... The potential for critical fire weather conditions will remain low for at least the next 7 days with relatively light winds expected over the entire region. Daily rounds of showers and storms will continue over much of the area through Wednesday as an upper level storm system moves slowly east through NM. Moisture levels will be increasing even more as this storm system moves overhead Wednesday, so a greater coverage of wet storms is likely across central and western NM. Pics shared from the area over the recent stretch of active weather show significant green up across a large chunk of northern and eastern NM. Temps will also be below normal through Wednesday. Conditions will transition more into a typical early June pattern as a ridge of high pressure begins building over the area Friday into the weekend. This will result in widespread high haines with lower humidity, much warmer temperatures, and continued light winds. Guyer && .AVIATION... 18Z TAF CYCLE Little change in the overall TAF package from the 12Z issuance as the forecast looks to be on track for another day of widespread thunderstorms. Showers are already developing along the high terrain of the Sangre de Cristos and Sacramento Mountains and should continue to develop and move eastward over eastern NM through 06Z. Storms are expected to be strong to severe with gusty outflow winds and large hail. Confidence is not as great on the development of thunderstorms along the Rio Grande Valley, however TSRA have been kept in the forecast for KABQ/KAEG/KSAF from roughly 21-00Z. 54/Fontenot && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 51 85 53 76 / 5 10 10 30 Dulce........................... 42 78 44 70 / 10 30 30 60 Cuba............................ 48 78 49 67 / 10 20 30 60 Gallup.......................... 42 80 44 72 / 0 20 20 30 El Morro........................ 42 76 43 67 / 0 30 20 50 Grants.......................... 42 79 44 70 / 5 30 20 40 Quemado......................... 46 78 46 71 / 0 30 20 40 Glenwood........................ 46 85 49 84 / 0 20 10 30 Chama........................... 40 72 41 65 / 20 40 30 70 Los Alamos...................... 54 76 54 66 / 20 30 40 60 Pecos........................... 51 76 51 65 / 40 40 60 70 Cerro/Questa.................... 46 75 47 65 / 30 40 40 80 Red River....................... 39 66 40 58 / 30 50 50 80 Angel Fire...................... 35 69 35 60 / 30 50 70 80 Taos............................ 43 78 45 67 / 20 30 40 70 Mora............................ 43 75 44 64 / 40 60 70 80 Espanola........................ 52 82 53 71 / 20 20 30 50 Santa Fe........................ 54 76 54 65 / 30 30 50 70 Santa Fe Airport................ 51 80 51 70 / 20 30 40 50 Albuquerque Foothills........... 58 82 58 74 / 20 30 40 40 Albuquerque Heights............. 57 83 58 76 / 20 30 40 40 Albuquerque Valley.............. 57 85 58 78 / 20 30 40 40 Albuquerque West Mesa........... 56 84 57 76 / 20 20 30 40 Los Lunas....................... 53 84 54 77 / 20 30 40 40 Rio Rancho...................... 56 84 57 75 / 20 20 30 40 Socorro......................... 57 88 57 82 / 30 30 40 50 Sandia Park/Cedar Crest......... 52 77 52 69 / 30 50 60 60 Tijeras......................... 53 80 52 71 / 30 40 50 50 Moriarty/Estancia............... 44 81 45 72 / 30 40 60 50 Clines Corners.................. 50 76 49 67 / 30 40 60 60 Gran Quivira.................... 52 78 50 73 / 30 40 60 60 Carrizozo....................... 57 82 55 79 / 50 40 50 40 Ruidoso......................... 49 74 48 70 / 60 60 70 40 Capulin......................... 49 78 48 67 / 30 40 40 70 Raton........................... 46 82 48 71 / 20 30 40 70 Springer........................ 47 80 48 70 / 40 40 50 70 Las Vegas....................... 46 76 46 67 / 40 40 60 70 Clayton......................... 56 82 54 73 / 30 30 50 60 Roy............................. 54 79 53 71 / 30 30 50 70 Conchas......................... 59 87 58 78 / 30 30 50 50 Santa Rosa...................... 57 84 56 78 / 30 30 50 60 Tucumcari....................... 61 87 59 80 / 30 30 60 50 Clovis.......................... 60 82 58 79 / 40 30 60 40 Portales........................ 61 84 59 81 / 40 30 60 40 Fort Sumner..................... 60 85 59 81 / 30 30 50 40 Roswell......................... 64 89 62 87 / 60 30 60 30 Picacho......................... 57 81 56 78 / 60 40 60 40 Elk............................. 54 79 52 76 / 70 60 80 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jun 3, 1:04 PM MDT, 1 hour 41 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 104 PM MDT Mon Jun 3 2019 NMZ501>540-041100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 104 PM MDT Mon Jun 3 2019 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...This Afternoon and Tonight There is a slight risk of severe thunderstorms this afternoon and evening over eastern New Mexico where large hail, damaging winds, flooding, frequent lightning strikes, and a couple tornados are possible. Farther west into central and western New Mexico a couple storms today will be capable of large hail and damaging winds. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There is a slight risk of severe thunderstorms over southeastern New Mexico Tuesday afternoon and evening where large hail, damaging winds, flooding, frequent lightning strikes, and a couple tornados are possible. Central New Mexico may see a couple strong storms with mainly damaging winds and large hail Tuesday. The storm system responsible for the extended stretch of severe weather will move across New Mexico Wednesday. The threat for severe storms will decrease however the potential for flooding and small hail accumulations will increase as storm motions will be very weak. The focus for a couple strong storms will shift into northeastern New Mexico Thursday. A more typical June hot weather pattern is in store for the state Friday through the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required today and Tuesday for eastern New Mexico due to severe weather. To report severe weather you can reach the National Weather Service at 1-888-386-7637 or by posting to Twitter with #nmwx or visiting the Albuquerque Facebook page. Guyer
In the hours before
Special weather statement, Jun 3, 1:50 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
150 PM MDT Mon Jun 3 2019
NMZ526-539-032015-
Eastern Lincoln County-South Central Mountains-
150 PM MDT Mon Jun 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL
215 PM MDT...
At 150 PM MDT, Doppler radar was tracking a strong thunderstorm near
Tinnie, or 24 miles east of Ruidoso, moving northeast at 35 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Hondo, Arabela, Tinnie, San Patricio and Sunset. This includes
Highway 380.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3327 10532 3330 10532 3330 10536 3333 10540
3367 10510 3351 10489 3347 10489 3321 10524
TIME...MOT...LOC 1950Z 222DEG 30KT 3333 10526
54Special weather statement, Jun 3, 2:00 PM MDT, 45 minutes before
Special Weather Statement National Weather Service Albuquerque NM 200 PM MDT Mon Jun 3 2019 NMZ527-528-530-032030- Far Northeast Highlands-Union County-Raton Ridge/Johnson Mesa- 200 PM MDT Mon Jun 3 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION AND SOUTHEASTERN COLFAX COUNTIES UNTIL 230 PM MDT... At 200 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from 13 miles east of Raton Crews Airport to 9 miles northwest of Abbott. Movement was northeast at 20 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with these storms. Heavy rain and frequent and dangerous cloud to ground lightning will also be possible with these storms. Locations impacted include... Des Moines, Folsom, Farley and Capulin. PRECAUTIONARY/PREPAREDNESS ACTIONS... These storms may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3697 10376 3635 10383 3633 10442 3676 10426 TIME...MOT...LOC 2000Z 235DEG 19KT 3672 10425 3640 10438 44
Special weather statement, Jun 3, 2:04 PM MDT, 41 minutes before
Special Weather Statement National Weather Service Albuquerque NM 204 PM MDT Mon Jun 3 2019 NMZ523-533-032045- Guadalupe County-Central Highlands- 204 PM MDT Mon Jun 3 2019 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GUADALUPE AND NORTHEASTERN TORRANCE COUNTIES UNTIL 245 PM MDT... At 204 PM MDT, Doppler radar was tracking a strong thunderstorm 7 miles east of Encino, or 7 miles west of Vaughn, moving north at 40 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Vaughn, Encino, Pintada and Milagro. This includes the following highways... Interstate 40 between Mile Markers 231 and 237. Highway 285 near Mile Marker 204. PRECAUTIONARY/PREPAREDNESS ACTIONS... Accumulations of small hail on roads can create very slick and hazardous driving conditions. Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3451 10526 3457 10547 3502 10545 3489 10486 TIME...MOT...LOC 2004Z 199DEG 35KT 3463 10534 54
Special weather statement, Jun 3, 2:25 PM MDT, 20 minutes before
Special Weather Statement National Weather Service Albuquerque NM 225 PM MDT Mon Jun 3 2019 NMZ507-519-032115- West Central Highlands-Middle Rio Grande Valley/Albuquerque Metro Area- 225 PM MDT Mon Jun 3 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VALENCIA AND BERNALILLO COUNTIES UNTIL 315 PM MDT... At 225 PM MDT, Doppler radar was tracking a strong thunderstorm 17 miles west of Belen, moving northeast at 25 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Los Lunas, Bosque Farms and Isleta Pueblo. This includes the following highways... Interstate 40 between Mile Markers 140 and 142. Interstate 25 between Mile Markers 205 and 211. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent dangerous cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3458 10704 3469 10721 3506 10694 3490 10667 TIME...MOT...LOC 2025Z 217DEG 21KT 3470 10708 54
Special weather statement, Jun 3, 2:32 PM MDT, 13 minutes before
Special Weather Statement National Weather Service Albuquerque NM 232 PM MDT Mon Jun 3 2019 NMZ539-032115- Eastern Lincoln County- 232 PM MDT Mon Jun 3 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL 315 PM MDT... At 232 PM MDT, Doppler radar was tracking a strong thunderstorm near Tinnie, or 30 miles east of Ruidoso, moving northeast at 25 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Tinnie and Sunset. This includes US Highway 380. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent dangerous cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3313 10532 3331 10532 3356 10506 3332 10493 TIME...MOT...LOC 2032Z 217DEG 21KT 3333 10515 54
Special weather statement, Jun 3, 2:33 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
233 PM MDT Mon Jun 3 2019
NMZ523-533-032100-
Guadalupe County-Central Highlands-
233 PM MDT Mon Jun 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SAN MIGUEL AND
NORTHWESTERN GUADALUPE COUNTIES UNTIL 300 PM MDT...
At 233 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Villanueva State Park, or 33 miles south of Las Vegas,
moving northeast at 15 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This storm will remain over mainly rural areas of southwestern San
Miguel and northwestern Guadalupe Counties.
&&
LAT...LON 3523 10529 3521 10525 3504 10529 3500 10534
3512 10544 3523 10537 3524 10531
TIME...MOT...LOC 2033Z 237DEG 12KT 3512 10533
44The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 6:01 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 29 min |
| Jun 2, 6:06 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 24 min |
| Jun 2, 6:15 PM MDT | Special Weather Statement | ABQ | Guadalupe | 30 min |
| Jun 2, 6:18 PM MDT | Special Weather Statement | ABQ | Union | 27 min |
| Jun 2, 6:20 PM MDT | Special Weather Statement | ABQ | Roosevelt | 25 min |
| Jun 2, 6:24 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 66 min |
| Jun 2, 6:29 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 46 min |
| Jun 2, 6:45 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 60 min |
| Jun 2, 6:47 PM MDT | Areal Flood Advisory | ABQ | Union | 3 hr |
| Jun 2, 6:49 PM MDT | Special Weather Statement | ABQ | Guadalupe | 26 min |
| Jun 2, 7:05 PM MDT | Special Weather Statement | ABQ | Colfax | 25 min |
| Jun 2, 7:15 PM MDT | Areal Flood Advisory | ABQ | Chaves | 3 hr |
| Jun 2, 7:42 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 17 min |
| Jun 2, 7:58 PM MDT | Special Weather Statement | ABQ | Colfax | 47 min |
| Jun 2, 8:07 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 11 min |
| Jun 2, 9:05 PM MDT | Areal Flood Advisory | ABQ | Chaves | 3 hr |
| Jun 2, 9:31 PM MDT | Special Weather Statement | ABQ | De Baca | 29 min |
| Jun 2, 10:31 PM MDT | Special Weather Statement | ABQ | Roosevelt | 29 min |
| Jun 2, 10:34 PM MDT | Special Weather Statement | ABQ | 26 min | |
| Jun 3, 12:01 PM MDT | Special Weather Statement | ABQ | Lincoln | 44 min |
| Jun 3, 12:47 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 43 min |
| Jun 3, 1:30 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| Jun 3, 1:40 PM MDT | Special Weather Statement | ABQ | Lincoln | 50 min |
| Jun 3, 1:50 PM MDT | Special Weather Statement | ABQ | Lincoln | 25 min |
| Jun 3, 1:57 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Jun 3, 2:00 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Jun 3, 2:00 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| Jun 3, 2:04 PM MDT | Special Weather Statement | ABQ | Guadalupe | 41 min |
| Jun 3, 2:18 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 42 min |
| Jun 3, 2:24 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 39 min |
| Jun 3, 2:25 PM MDT | Special Weather Statement | ABQ | Valencia | 50 min |
| Jun 3, 2:32 PM MDT | Special Weather Statement | ABQ | Lincoln | 43 min |
| Jun 3, 2:33 PM MDT | Special Weather Statement | ABQ | 27 min | |
| Jun 3, 2:38 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 67 min |
| Jun 3, 2:49 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Valencia | 41 min |
| Jun 3, 2:57 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 36 min |
| Jun 3, 3:02 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 58 min |
| Jun 3, 3:21 PM MDT | Special Weather Statement | ABQ | Union | 24 min |
| Jun 3, 3:23 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Valencia | 30 min |
| Jun 3, 3:25 PM MDT | Special Weather Statement | ABQ | San Miguel | 35 min |
| Jun 3, 3:34 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 56 min |
| Jun 3, 3:38 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 32 min |
| Jun 3, 3:43 PM MDT | Tornado Warning | ABQ | Union | 32 min |
| Jun 3, 3:48 PM MDT | Tornado Warning | ABQ | Chaves, Lincoln | 22 min |
| Jun 3, 3:59 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 61 min |
| Jun 3, 4:00 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Jun 3, 4:02 PM MDT | Special Weather Statement | ABQ | Mora | 28 min |
| Jun 3, 4:08 PM MDT | Tornado Warning | ABQ | Chaves, Lincoln | 52 min |
| Jun 3, 4:14 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 61 min |
| Jun 3, 4:52 PM MDT | Special Weather Statement | ABQ | Santa Fe | 23 min |
| Jun 3, 4:54 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 29 min |
| Jun 3, 4:59 PM MDT | Tornado Warning | ABQ | Chaves | 17 min |
| Jun 3, 5:08 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel, Santa Fe, Torrance | 52 min |
| Jun 3, 5:13 PM MDT | Areal Flood Advisory | ABQ | Chaves | 3 hr |
| Jun 3, 5:15 PM MDT | Special Weather Statement | ABQ | San Miguel | 30 min |
| Jun 3, 5:15 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 29 min |
| Jun 3, 5:21 PM MDT | Special Weather Statement | ABQ | 39 min | |
| Jun 3, 5:22 PM MDT | Special Weather Statement | ABQ | Union | 38 min |
| Jun 3, 5:29 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 61 min |
| Jun 3, 5:41 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 49 min |
| Jun 3, 5:57 PM MDT | Areal Flood Advisory | ABQ | Chaves | 3 hr |
Nearby
Tornado Warnings in New Mexico, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.